# SDR SWAA2017083116040

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-7
- Aircraft serial: 30657
- Aircraft time: 41,666 hours, 26,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT SWITCH COVER SPRING BROKEN.  R&R COVER PER SIP.
